# SDR IPXA2020060155925

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 20,793 hours, 14,009 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED LANDED W/O INCIDENT.  DURING APPROACH, WHEN FLAPS 1 SELECTED, TE FLAP DISAGREE EICAS MSG RECEIVED.  USED ALT FLAPS PER CHECKLIST.  LT INBD FLAP INBD FLAP TRANSMISSION PREVIOUSLY INDICATED AN OVERLOAD.  IAW FIM 27-51-00-815, FOUND LT INBD TE FLAP INBD TRANSMISSION OVERLOAD PIN POPPED.  R & R TRANSMISSION IAW AMM 27-51-06.  OPS GOOD, OK TO INSTALL RII IPC REF 27-51-06-02.
